# SDR QMLA2018101218111

- Difficulty date: October 9, 2018
- Submitted: October 12, 2018
- Operation: Air carrier
- Aircraft: N397LG
- Make and model: Snias AS350B3
- Aircraft serial: 3268
- Aircraft time: 8,866 hours, 36,842 cycles
- Engine: Tmeca ARRIEL2B
- Engine time: 9,377 hours, 22,972 cycles
- System (JASC): 6321 · Main Rotor Brake
- Part: Brake Assy
- Part number: 350A32050002
- Part serial: M952
- Condition: Damaged
- Location: Main Rotor
- Part time: 2,403 hours, 7,449 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

UPON DISASSEMBLY OF ROTOR BRAKE. BRAKE ASSEMBLY DRIVE FLANGE AND HYDRAULIC DRIVE COUPLING HAD EXTREME HEAT DAMAGE AND METAL TRANSFER. THE DAMAGE CONTAINED TO THESE ITEMS PARTS WERE ORDERED AND REPLACED GROUND RUN MOC CHECKS COMPLETED AND AIRCRAFT RETURNED TO SERVICE. RE: AIRCRAFT SYSTEM MALFUNCTION / COMPONENT FAILURE.
